San Francisco, California
London, United Kingdom
PSA South East September Event
Last year, we hosted The Big Ten, with five showcases and five headline speakers.
"How can we top that in 2016?" we asked ourselves.
And 202020 was born.
***20 interactive sessions. Up to 20 minutes each. Only £20 per ticket.***
You are invited to join us for this amazing event, including:
- Showcases by local and visiting speakers
- Keynote talks focused on your speaker business
- Q&A sessions where you can quiz the experts
- Networking with friendly speakers, trainers and presenters
- Audience participation activities to inspire you
- QJ's (incoming regional president) vision of the future
- Special guest from PSA France
Q. What are the timings?
13:00 Doors open (we suggest you eat lunch before you arrive)
13:40 Don’t just sit there, Richard Latteman
13:50 How NOT to be an MC, Kieran Hearty
14:10 Pathways towards identifying your niche, Rosemary Williams
14:20 Negotiating value for your speaker fees, John Tims (guest from PSA France)
14:40 Business card exercise, ALL
15:10 Break for 20 minutes
15:30 Leading with gravitas, Antoinette Dale Henderson
15:50 How to talk with impact, Mike Blissett
16:10 When did you last explore your cavities?, Ges Ray
16:30 Q&A, Mark Lee
16:50 Networking bingo, ALL
17:10 Break for 40 minutes (refreshments provided)
18:00 PSA pub quiz, ALL
18:20 Showcase, Pip Lawrence
18:30 Living the dream or dreaming of a living, Barnaby Wynter
18:50 The business of speaking, Alan Stevens
19:10 Q&A, Cindy-Michelle Waterfield
19:30 Buddy pairs, ALL
19:50 Break for 20 minutes
20:10 Feedback huddles, ALL
20:30 Vision for PSA South East, QJ
20:50 Just a Minute
21:10 Q&A, Alan Stevens
21:30 A magical finish, Mark Lee
22:00 Event ends
Q. How do I get to the venue?
Train: Meopham station is 40 minutes from Victoria. Please ask us if you need a lift from/to the station.
Car: Some sat navs take you a different route, but this is easier: Drive to Meopham on the A227 Wrotham Road. Turn into The Street (opposite the George Inn). Turn right into Whitehill Road. Turn left into Horn's Oak Road. The entrance to Waares Farm is on your right (look out for the PSA sign on the brick wall). There's plenty of parking on site. You'll find us in Barnaby's Barn (Barnaby Wynter is one of the current presidents and founders of the region, and is kindly hosting the event).
Q. What should I bring?
Bring yourself, your sense of humour, and plenty of business cards. If you have any, please also bring your books, promotional material and/or roll-up banner (in this case, please arrive early to display them).
Q. Can I arrive late / leave early?
Yes. The fee remains £20 whether you attend for the afternoon only, the evening only, or the whole event – however long you are able to be there, you'll find it's magnificent value.
One last thing...
Please share the event on social media, before, during and after #PSASE202020
Thank you for your support.
We look forward to seeing you there.
*Details are subject to change
When & Where
Professional Speaking Association
Our aim is to help you speak more and speak better. Our events will help you do just that.
Cancellation Policy: Please be aware that we do not accept cancellation of bookings for PSA meetings, as we make arrangements to support the number of places booked and incur costs that cannot often be recovered. If you have booked a place at a PSA event and are no longer able to attend, please ask around your local PSA community to see if another speaker wishes to attend in your place - we’re happy for you to transfer your booking, and just ask that you let us know by emailing firstname.lastname@example.org.